IAC commission to join investigation of Bishkek air crashWorld January 16, 13:38
Kudrin says pension age should be raised starting from 2019 in RussiaBusiness & Economy January 16, 13:32
Flight recorder recovered at crash site of cargo Boeing-747 near Bishkek — sourceWorld January 16, 13:28
Kremlin agrees with Trump that NATO is 'vestige of past'Russian Politics & Diplomacy January 16, 13:16
Kremlin does not confirm reports that US invited to Astana talks on SyriaRussian Politics & Diplomacy January 16, 13:14
Kremlin says Ukraine issue to be on agenda of Russia-US dialogRussian Politics & Diplomacy January 16, 13:10
Press review: World Economic Forum in Davos and Trump's plans for anti-Russian sanctionsPress Review January 16, 13:00
Russian fans arrested at 2016 UEFA Euro Cup to leave France on January 17Sport January 16, 12:57
Kremlin says judgement on Trump’s remarks about sanctions only possible after inaugurationRussian Politics & Diplomacy January 16, 12:49
MOSCOW, November 19 (Itar-Tass) — Prime Minister Dmitry Medvedev has suggested the public to think on which legislative and organizational measures must be taken to prevent in future a recurrence of the situation that occurred during the Dynamo-Zenit soccer match in Khimki on Saturday.
The Head of Government wrote in his post in the Facebook social network, "A disgusting incident occurred at the Khimki-based stadium on Saturday. Dynamo's goalkeeper Anton Shunin was injured (by a firecracker). Let us think which measures, both legislative and organizational, we must take to avert a recurrence of such incidents in the future."
The Dynamo vs. Zenit soccer match of the 16th series of Russia's soccer champinship was being played at the "Khimki Arena" stadium outside Moscow. After Dynamo opened the score in the 27th minute, the field was showered with firecrackers. One of them landed near Dynamo goalkeeper Anton Shunin and exploded. The match was stopped. Shunin was rushed to a hospital where physicians diagnosed a chemical burn of both eyes and a post-traumatic otitis of the right ear, which resulted in a decrease in hearing.